# SDR CLCA201205310530

- Difficulty date: May 30, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N984AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 70,423 hours, 10,554 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Gasket
- Condition: Damaged
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND CRUISE, NOTICE OIL QTY LOSS ON NR 1 ENGINE.  DIVERTED TO ALTERNATE AIRPORT.  DIVERTED AND LANDED AT ALTERNATE AIRPORT WITHOUT INCIDENT.  REMOVED AND REPLACED B SCAV LUB LINE GASKET AND NUTPLATE IAW AMM 70-10-00 ITEMS 11-12.  LEAK CHECK TEST SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
